Ask an expert
Question

21 Jul 2010

rash
I have had a rash that looks like a faint german measles rash, I had a german measles injection and the rash came a month later, but I have had the rash for a few weeks now, is that normal? I dont feel ill at all.
Thanking you
Answer 341 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Twinkles
I don't think it is due to the vaccination you had. This type of rash is usually due to a viral infection but can also caused by some medications, and bacterial infections like scarlet fever or streptococcal infections.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17836 votes
Vote